Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taken excess thyronorm 75 mcg. Future complications ?

Hi... just 2 hrs back, my son (4.5Hrs) had consumed thyronorm 75mcg in excess dosage accidently....Had taken to the emergency ....we waited for the 1 hrs and they discharged saying that there is nothing to worry about....They mentioned to keep a watch and there could be symptoms of nausea , vomiting, tremors, dizziness and visit the pediatric when such thing happens. Pls advise as to what needs to be done and would there be future complications
Asked On : Tue, 8 May 2012
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thyronorm is thyroid supplement used for the hypothyroidism ,it is used when body do not make enough hormones for the proper functioning.

All these hormonal supplement drugs have a wide margin of safety and a single dose of 75 micro gram in excess of the normal dose is unlikely to cause any long term complications.

Although in short term higher dose of thyroid hormones can cause palpitations, tachycardia ,nervousness ,but it should not last for too long and probably no treatment is needed for it.

Hope it helps.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor